Roberto Mossa

Professor at the
Mathematics Department
of the
Federal University of Santa Catarina

E-mail: roberto.mossa@ufsc.br


Teaching/Ensino

Research/Pesquisa

Contacts/Contatos


Publications/Publicações
(MathSciNet, arXiv, Lattes, Scopus, ISI)

1. (joint with A. Loi) Uniqueness of balanced metrics on complex vector bundles, J. Geom. Phys. 61 (2011), no. 1, 312-316.

2. (joint with A. Loi) The diastatic exponential of a symmetric space, Math. Z. 268 (2011), 3-4, 1057-1068.

3. Balanced metrics on homogeneous vector bundles, Int. J. Geom. Methods Mod. Phys. 8 (2011), no. 7, 1433-1438.

4. (joint with A. Loi) Berezin quantization of homogeneous bounded domains, Geom. Dedicata 161 (2012), 119-128.

5. The volume entropy of local Hermitian symmetric space of noncompact type, Differential Geom. Appl. 31 (2013), no. 5, 594-601.

6. A bounded homogeneous domain and a projective manifold are not relatives, Riv. Mat. Univ. Parma 4 (2013), no. 1, 55-59.

7. (joint with A. Loi and F. Zuddas) Some remarks on the Gromov width of homogeneous Hodge manifolds, Int. J. Geom. Methods Mod. Phys. 11 (2014), no. 9.

8. A note on diastatic entropy and balanced metrics, J. Geom. Phys. 86 (2014), 492-496.

9. (joint with G. Placini) Minimal symplectic atlases of Hermitian symmetric spaces, Abh. Math. Sem. Hamburg 85 (2015), no. 1, 79-85.

10. (joint with A. Loi) Some remarks on homogeneous Kähler manifolds, Geometriae dedicata. 179 (2015), no. 1, 377-383.

11. (joint with A. Loi and F. Zuddas) Symplectic capacities of Hermitian symmetric spaces, J. Symplect. Geom. 13 (2015), no. 4, 1049-1073.

12. Diastatic entropy and rigidity of complex hyperbolic manifolds, Complex Manifolds 3 (2016), 186-192. (link)

13. (joint with A. Loi and F. Zuddas) The log-term of the disc bundle over a homogeneous Hodge manifold, Ann. Global Anal. Geom. 51 (2017), no. 1, 35-51.



    Home